# SDR DALA1313080681

- Difficulty date: April 20, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 64,559 hours, 29,689 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 1378
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIE DOWN ATTACH FITTING ANGLE FWD SIDE BS 1378 RT AFT CARGO CORRODED.  REPLACED IAW SRM 51-40-02, PG 2-3, 6-7, 37-38 AND 43-44.
